arrow
Volume 12, Issue 1
A Spectral Method for a Class of Nonlinear Quasi-Parabolic Equations

Zheng-Zhong Zhou

J. Comp. Math., 12 (1994), pp. 88-97.

Published online: 1994-12

Export citation
  • Abstract

In this paper, we consider the numerical solution of quasi-parabolic equations of higher order by a spectral method, and propose a computational formula. We give an error estimate of approximate solutions, and prove the convergence of the approximate method and numerical stability on initial values. Under certain conditions, which are much weaker than the conditions in [6], we gain the same convergence rate as in [6]. 

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-88, author = {Zheng-Zhong and Zhou and and 17715 and and Zheng-Zhong Zhou}, title = {A Spectral Method for a Class of Nonlinear Quasi-Parabolic Equations}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {1}, pages = {88--97}, abstract = {

In this paper, we consider the numerical solution of quasi-parabolic equations of higher order by a spectral method, and propose a computational formula. We give an error estimate of approximate solutions, and prove the convergence of the approximate method and numerical stability on initial values. Under certain conditions, which are much weaker than the conditions in [6], we gain the same convergence rate as in [6]. 

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10230.html} }
TY - JOUR T1 - A Spectral Method for a Class of Nonlinear Quasi-Parabolic Equations AU - Zhou , Zheng-Zhong JO - Journal of Computational Mathematics VL - 1 SP - 88 EP - 97 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10230.html KW - AB -

In this paper, we consider the numerical solution of quasi-parabolic equations of higher order by a spectral method, and propose a computational formula. We give an error estimate of approximate solutions, and prove the convergence of the approximate method and numerical stability on initial values. Under certain conditions, which are much weaker than the conditions in [6], we gain the same convergence rate as in [6]. 

Zheng-Zhong Zhou. (1970). A Spectral Method for a Class of Nonlinear Quasi-Parabolic Equations. Journal of Computational Mathematics. 12 (1). 88-97. doi:
Copy to clipboard
The citation has been copied to your clipboard